# SDR CALA2018091901974

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 86,369 hours, 15,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 4R EMER LIGHT OP TEST FAIL. CABIN DOOR 4R EMER LIGHT POWER SUPPLY BATTERY M33408 REPLACED & TEST RESULT NORMAL IAW AMM 33-51-06.
